# SDR SWAA2024060775976

- Difficulty date: April 17, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 500H ATTACHMENT BRACKET FROM SL 25 TO FRAME IS CRACKED.<[01] REMOVED AND REPLACED FWD CARGO COMPT STA 500H ATTACHMENT BRACKET FROM SL 25 TO FRAME IN REF WITH SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
